MAUDE Adverse Event Report: GYRUS ACMI, INC. EZDILATE - WIRE GUIDED ESOPHAGEAL/PYLORIC/COLONIC/BILIARY 3-STAGE BAL; DILATOR, ESOPHAGEAL

GYRUS ACMI, INC. EZDILATE - WIRE GUIDED ESOPHAGEAL/PYLORIC/COLONIC/BILIARY 3-STAGE BAL; DILATOR, ESOPHAGEAL
Model Number BD-410X-2055
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
Balloon dilation of two places in patient's esophagus, after the second time the balloon after deflation would not come back through the scope.Upon removing scope with balloon still through it, it was noticed that the wire had gotten a kink in it at the end which would not allow it to withdrawal through the scope.Wirecutters had to be used to removed the bent part of the wire and remove the balloon from the scope.

Brand Name
EZDILATE - WIRE GUIDED ESOPHAGEAL/PYLORIC/COLONIC/BILIARY 3-STAGE BAL
Common Device Name
DILATOR, ESOPHAGEAL
Manufacturer (Section D)
GYRUS ACMI, INC.
800 west park drive
westborough MA 01581
MDR Report Key18562957
Report Number18562957
Device Sequence Number6595202
Product Code KNQ
UDI-Device Identifier00821925033276
UDI-Public(01)00821925033276(17)260702(10)391512
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/03/2023
Report Date (Section F) 10/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBD-410X-2055
Device Lot Number391512
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/23/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/23/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight52 KG
Date Report Sent to FDA10/03/2023